# SDR FDEA200911204092

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60348818
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 324 RBL 39 TO 46 FLOORBEAM UPPER SURFACE HAS AREAS OF CORROSION.  REMOVED FLOOR T-CHORD, AND ATTACHING PARTS, FABRICATED NEW TEE , WEB, & EXTRUSION.  INSTALLED NEW  TEE, NEW WEB, NEW EXTRUSION AND ATTACHING PARTS STA 324- 344, LBL 60-RBL 58,  IAW SRM 51-40-02. CATEGORY "A", MAJOR REPAIR.
